# SDR U2RA2023081100039

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 111,174 hours, 16,827 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5220 · Emergency Exits
- Part: Cartridge
- Part number: 12704421
- Condition: Out Of Tolerance
- Location: Zone 200
- Component: Control Device
- Component part number: 12701544
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, ACCOMPLISHMENT OF SCHEDULED BOEING 747 TASK CARD 52-023-05-01, LEFT HAND UPPER DOOR, DISCHARGE CARTRIAGE FOR THE PRESSURE VESSEL M7039 FAILED THE RESISTANCE CHECK. WORK ACCOMPLISHED ON CRS# HAIY901D) HANGAR 901, PROJECT H1-23-05-00084, W/O 18590, NR 0049.
